# SDR FDEA202311151853

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 96,322 hours, 23,148 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: UNKNOWN
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON TOUCHDOWN PDX RWY10R, RECEIVED LVL2 ANTI-SKID  R FAIL, IMMEDIATELY FOLLOWED BY LVL2 TIRE FAIL. #7  TIRE FAIL INDICATION. SAME TIRE AS ANTI SKID SYSTEM  MEL FOR THIS AIRCRAFT 32-45-01-01.  REINSTALLED AUX STRUCTURE AFT SPAR CLOSE OUT PANEL RT MLG OUTBD PER AMM 20-50-02, NOTE PREVIOUS WORK ITEMS #7 TIRE REPLACED, #7 BRAKE .
